x
Product details
Perrigo Cetirizine Hydrochloride Tablets 10mg Antihistamine Allergy, for Adults. Compare to the leading brand active ingredient for sneezing, runny nose, itchy, watery eyes, itchy throat, or nose. Original prescription strength indoors and outdoors. Antihistamine. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Temporarily relieves symptoms due to hay fever or other respiratory allergies Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat.
- Perrigo Cetirizine Hydrochloride Tablets 10mg Antihistamine Allergy, 30 ct
- Runny Nose
- Sneezing
- Itchy, Watery eyes
- Itching of the nose or throat
- Reduces swelling of nasal passages
- Temporarily relieves sinus congestion and pressure
- Temporarily restores freer breathing through the nose
